# SDR DALA2021042202348

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 56,016 hours, 38,926 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9514 - THE FLIGHT CREW DECLARED AN EMERGENCY WHILE ON APPROACH DUE TO THE "PSEU FAIL" ILLUMINATING. THE CREW COMPLIED WITH QRH AND RESET THE GROUND PROXIMITY CIRCUIT BREAKER. IT WAS AN UNEVENTFUL LANDING AT NORMAL SPEED, BUT THEN THE "AGS FAIL", "SPOILER FAULT", AND "CABIN PRESS MANI FAIL" ALL ILLUMINATED. THE CFR CREW RESPONDED AND CHECKED THE BRAKE TEMPERATURES, WHICH WERE ALL NORMAL. CORRECTIVE ACTION: MAINTENANCE RAN BITE AND IT FAULTED THE WOW SENSOR CODE 326103. THE RIGHT WEIGHT ON WHEELS SENSOR WAS REPLACED AND ADJUSTED. ALL RTS TESTS PASSED. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #7465290)
